>Caution: Evil Lurking Ahead!!!!!

>

Have you ever had the pleasure of taking a significant round of Prednisone? Well, let me tell you. See this kitty on the left? That’s pretty much how it makes me feel on the inside.

All sorts of evil and mean things run through my mind and try to come out of my mouth, but I believe I do a pretty good job keeping them behind my teeth. At least no one has ever told me otherwise. And I’m sure it’s not because they’re afraid of me or anything like that.

See, I was nine days into my antibiotic (for the previously mentioned severe congestion, sinus and ear infections). Nine days. The first antibiotic was omnicef. Not sure I spelled that right. Don’t really care. The point is that one gave me a wicked migraine and, um….tummy issues. So the good doctor gives me a sulfur based one. I took it for nine days. Just one more day to go and I would be free!

Thursday night, I’m getting ready to take a shower and go to bed. A little TMI coming up……I take off my capris and said a couple blue words. I was covered in red, mean looking dots. Holy crap, Batman! They’re all over me, literally, from scalp to feet. And suddenly, I’m aware of them. They itch and burn.

I call Director and we both believe it’s a reaction to the med. Friday at the Center is gonna be a hectic one-one teacher out and another substituting in the lunchroom. Plus, it’s our Mother’s Day celebration in which moms, grandmoms, aunts, and pretty much anyone else is invited to join us for breakfast, lunch, and/or snack. So I can’t be out. Director would never tell me that. I just knew how much she needed everyone to be there.

However, as soon as she sees me, she tells me to stay as long as I feel like it then go to the doctor. Evangeline strongly encouraged me to get an appointment asap (thanks!) and I left as soon as her break was over. The good doc was worried. He said it could be a serious thing to react to a sulfur based drug so he gave me a shot and a big ol’ round of evil making pills.

Except for Saturday, so far, I’ve not been too bad emotionally. Well……I could be wrong. My Mother’s Day post was kind of dark. And this feels a bit whiny. Hmmmm. Maybe I’m not being as vigilant as I thought I was. Sorry. And as I reread this, I think my verb tenses are all over the place, dang! Ah well….

Anyway, all that to explain where I’ve been the last several days, and likely for several more. Plus, I’ve actually been slowly plugging away at the two wips. I’ve added 4k to Tangi’s story and there’s more to put on the ‘puter. I’m doing a lot of longhand writing during nap time (when I can). I have another scene to add to Tangi and I’m sort of rewriting the nano, ugh.

So, that’s what I’ve been up to and where I’ll likely be. I’ll pop in unexpectedly when I can. Till then, take care and be safe! Have a great week 🙂

OH, PS!!! Guess what my bp was? Well, in spite of the painful condition I was in, as well as the anxiety attacks brought on by the benedryl I was taking (antihistamines do it to me) it was 130 over 80, wow! Yay!!!! Now, I just have to incorporate regular exercise into my new-ish diet and it will be even better *happy dance* ‘K, just wanted to share something good. TTFN 🙂

Advertisements

About CuriousCat

I love to learn new things-anything from how to create a junk journal to the way light moves through space; why cats present their behinds to us to the effects of chemicals on our endocrine system. If it interests me, I can spend hours reading and learning about it.

Posted on May 9, 2011, in Uncategorized and tagged , , , , , , . Bookmark the permalink. 17 Comments.

  1. >Wow, that's a lot to deal with. I hope you're feeling better by now. And I wanted to thank you for your lovely comment and visit to my blog. I'll be happy to visit whenever you feel like posting. The muses must be obeyed, yes?karen

  2. >I can't take sulfur based drugs either. and yeah, how much fun is Prednisone. Hope you feel better soon.

  3. >Lots going on and lots for you to think about too! Wishing the best for you!

  4. >the one time I took antibiotics, my stomach was ruined for months. I lost 25 lbs and looked like I had an eating disorder, I was so gaunt. I hope to never have to take them again. Hope you're 100% soon!

  5. >My husband has nightmares and becomes mean when taking Prednisone – he refuses now. Sorry you've had such a time with your drugs.

  6. >Oh you went through a lot of bad stuff lately. I don't know what these drugs are but those side effects sound just as bad as the original illness. Hopefully the diet & exercise will be beneficial & you'll be in great shape. Keep a positive outlook.As for the bad stuff, write about it in your WIP whether current or future. Its a good way to release sickness.

  7. >oh my goodness…I'm thinking back to bed is the best place for you! and in answer to your question, NO! I've never had prednisone but my husband did which was enough to swear me off the medication ANYTIME it is rec'd to anyone I have to come in contact with!!!I do hope you get to feeling better~ although you are being pretty productive on it 🙂

  8. >I've never had to take Prednisone (knock on wood) but I've seen what it can do. Sorry you have to go through that!But yay on the good blood pressure!

  9. >Oh dear…I hope health things are better very, very soon!!!

  10. >I am so sorry to hear about the itchy red spots, but far worse is the cure. I hate Prednisone. When I was on it I was way to paranoid to know if I was evil. A friend suggested I leave myself little notes – on the computer, bathroom mirror, fridge that say, "It's the drugs." Maybe this will cheer you just a little, I bestow upon you the Versatile Blogger award. Stop by my post for your award (and to see the rules, which you can ignore if you want).

  11. >OH no!! Please take care!! You sound like you're having a really rough reaction to your medications. Oh dear!I hope you get and feel better soon! x

  12. >Sulphur-based drugs are my kyrptonite, too. I will pray that very soon your health will be A-OK! I did an 18 hour straight day yesterday, so I am feeling run over myself. May life be on the upswing for you soon! Roland

  13. >Holy crap! I hope you get better and soon. My thoughts and prayers are headed your way. (I have been on large doses of prednisone before and that stuff is straight from hell!!!

  14. >You poor thing, I'd say you deserve to whine a bit. Please take care of yourself and know we are always here.Jules @ Trying To Get Over The Rainbow

  15. >I really hope you are feeling much better by the time you read this. It sounds like you have had a bad time of it. Feel better soon. Blessings…Mary

  16. >Prednisone is the very devil and those allergic reactions (especially to sulfa drugs- worst/most dangerous reaction I ever had personally was to one of those) are nothing to mess with! So glad that the doc got right to work on it even if the shots stink :~/Yup, that cat picture totally sums up what it's like to be on Prednisone. You're not whining, by the way, you've had it really rough lately and I really hope you're back to feeling good really soon! Thinking of you.hugsbru

  17. >Goodness, you've had a really rough time with the meds. I've never taken Prednisone and after reading your post and some of the comments I never will.I think I'll check out your newer post and see if you are feeling better.

It is not necessary to fill in any of the information under the comment box!!!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: